# SDR NWAA094409884

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 66,269 hours, 56,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MAINTENANCE REPAIRED THE WIRING AND FUNCTIONALLY CHECKED THE SYSTEM.
